Alert archive / Illinois / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 72, NWS Quad Cities, IA

June 21, 2007McDonough County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 21, 2007, 8:30 PM CDT for McDonough County, Illinois. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2007, 8:30 PM CDT (01:30 UTC)
Expired
Jun 21, 2007, 9:15 PM CDT
In force
45 min
Issued by
NWS Quad Cities, IA
Area
Counties, with a storm outline in the text

County McDonough County, IL

The radar

The Lincoln radar (KILX), 119 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 8:41 PM CDTTSTM WND GST 43Macomb, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 6:47 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2007-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1177 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2007-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1177 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1514 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDVN 220130
SVRDVN
ILC109-220215-
/O.NEW.KDVN.SV.W.0072.070622T0130Z-070622T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
830 PM CDT THU JUN 21 2007

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MCDONOUGH COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 915 PM CDT.

* AT 827 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED
  APPROXIMATELY NEAR MACOMB...AND MOVING NORTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BARDOLPH AROUND 840 PM CDT...
  BUSHNELL AROUND 850 PM CDT...
  6 MILES NORTHWEST OF NEW PHILADELPHIA AROUND 855 PM CDT...
  PRAIRIE CITY AROUND 905 PM CDT...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

LAT...LON 4043 9074 4045 9074 4049 9078 4051 9078
      4056 9081 4065 9045 4046 9046 4046 9047
      4039 9072

$$

DLF
2 follow-up statements
000 
WWUS53 KDVN 220145
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
845 PM CDT THU JUN 21 2007

ILC109-220215-
/O.CON.KDVN.SV.W.0072.000000T0000Z-070622T0215Z/
MCDONOUGH IL-
845 PM CDT THU JUN 21 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR MCDONOUGH COUNTY...

AT 844 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED APPROXIMATELY NEAR BUSHNELL...OR ABOUT 9 MILES NORTHEAST OF
MACOMB...MOVING EAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PRAIRIE CITY AIRPORT AND PRAIRIE CITY AROUND 855 PM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FRIDAY MORNING FOR EASTERN IOWA.

LAT...LON 4039 9072 4062 9076 4065 9045 4046 9047

$$

DLF/MAYES
000 
WWUS53 KDVN 220215
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
915 PM CDT THU JUN 21 2007

ILC109-220225-
/O.EXP.KDVN.SV.W.0072.000000T0000Z-070622T0215Z/
MCDONOUGH IL-
915 PM CDT THU JUN 21 2007

...THE SEVERE THUNDERSTORM WARNING FOR MCDONOUGH COUNTY EXPIRES AT
915 PM CDT...

THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS 
WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED 
TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT 
FRIDAY MORNING FOR WEST CENTRAL ILLINOIS.

LAT...LON 4039 9072 4062 9076 4065 9045 4046 9047

$$

DLF/MAYES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:06 PM CDT, 5 hours 24 minutes earlier.

Area forecast discussion, Jun 21, 3:06 PM CDT, 5 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
306 PM CDT THU JUN 21 2007

.SYNOPSIS...
FLAT UPPER RIDGE WAS CENTERED OVER ROCKIES WITH TROUGH OVER HUDSON
BAY. 12Z ANALYSIS INDICATED AXIS OF 55 KT WIND SPEED MAX AND
SHORTWAVE TROUGH OVER WESTERN GREAT LAKES AT H5 IN RESULTING NW
FLOW. AT LEAST TWO OTHER UPSTREAM SHORTWAVES WERE TOPPING THE UPPER
RIDGE...ONE ASSOCIATED WITH ONGOING MCS ENTERING NW IA...AND ANOTHER
MOVING OUT OF WY AND MT. THIS LEAD COMPLEX WAS FEEDING OFF RICH GULF
MOISTURE AXIS...EXTENDING FROM TX INTO SD...IA AND NE...WITH A
DISCONTINUITY OF DRY AIR FROM WESTERN KS INTO SW IA THAT HAS LIKELY
SINCE CLOSED IN. CURRENT MCS WAS MOVING SE ALONG SOUTHERN EDGE OF H8
BAROCLINIC AXIS EXTENDING FROM GREAT LAKES NW TO BC AND ALSO ALONG
NE EDGE OF H7 WARM CAP. AT SURFACE...SYNOPTIC WARM FRONT AT 18Z
EXTENDED FROM SOUTHERN LAKE MI ACROSS SOUTHERN WI AND MN INTO
SD...TO LEE LOW OVER NE CO. REMNANTS FROM LAST NIGHT/S MCS
ASSOCIATED WITH THE GREAT LAKES SHORTWAVE...ROLLED SSE THROUGH DVN
CWA THIS MORNING...WITH STABILIZING AFFECT ON BOUNDARY LAYER THAT
HAS SHOWN SLOW RECOVERY SO FAR TODAY. WESTERN EDGE OF THIS OUTFLOW
HAS LAID OUT A BOUNDARY THAT HAS BECOME NEARLY STATIONARY FROM
CHARLES CITY...TO NEAR OTM...SE TO FTW AS OF 19Z.

&&

.SHORT TERM...TONIGHT THROUGH SATURDAY...
POTENTIAL FOR HEAVY RAIN AND SEVERE WEATHER REMAINS MAIN FOCUS AS
SERIES OF MID LEVEL SHORTWAVES AND ADVANCING SURFACE SEND SERIES OF
THUNDERSTORMS COMPLEXES THROUGH CWA. FIRST ROUND CURRENTLY IN NW IA
WILL ENTER CWA BY EARLY EVENING. FEW DISCRETE CELLS POPPING UP ALONG
AFOREMENTIONED EASTERN IA BOUNDARY AND EDGE OF AXIS OF LAPS SB CAPES
EXCEEDING 4000 J/KG WILL HAVE POTENTIAL TO BE SEVERE AND WATCH IS
CURRENTLY IN PLACE OVER NORTHERN 2 IA COUNTIES. MORE WIDESPREAD
SEVERE POTENTIAL ARRIVES WITH THE NW IA COMPLEX AS IT REACHES INTO
CWA THAT WILL HAVE SEVERAL MORE HOURS TO FURTHER DESTABILIZE. BEST
SEVERE POTENTIAL LOOKS TO INITIALLY FAVOR ROUGHLY CENTRAL AND
SOUTHERN 2/3RDS OF CWA...WITH DAMAGING WIND...AND HAIL...WITH SOME
POTENTIAL FOR LARGE HAIL WITH STORMS CLOSER TO THE WARM FRONT IN NW
IL. WITH HIGH PWS MOVING IN...STILL CONCERNED ABOUT HEAVY RAIN
POTENTIAL AND CONTINUED TO MENTION IN FORECAST. INITIAL CONCERN WILL
BE ALONG HIGHWAY 20 CORRIDOR IN FAR EASTERN IA INTO NW IL THAT
RECEIVED OVER 1 INCH RAINFALL THIS MORNING. WILL CONTINUE
CATEGORICAL POPS ACROSS THE NORTH WITH LIKELY CENTRAL AND CHANCE
SOUTH OF HIGHWAY 34.

ON FRI...WY/MT SHORTWAVE IS FORECAST TO AMPLIFY AS IT DIVES SE WITH
MODELS COMING INTO BETTER AGREEMENT WITH UPPER FEATURES LARGE
DIFFERENCES AT SURFACE WITH STRENGTH AND TRACK OF SURFACE LOW AND
WILL FOLLOW SOLUTION CLOSER TO NAM AS IT WAS VERIFYING BEST SO FAR
WITH SURFACE FEATURES TODAY. ALL MODELS CONTINUED TO HAVE POOR
HANDLE ON ON-GOING CONVECTION AND QPF PLACEMENT AND TRIED TO TIE
BEST CHANCES WITH THE FORCING AND H8 CONVERGENCE. THIS BRINGS
ANOTHER COMPLEX INTO AREA FRI WITH APPROACH OF DEEPENING UPPER
TROUGH AND SURFACE LOW. BEST CHANCES CONTINUE TO FOCUS ON THE
CENTRAL AND NORTH...WHERE SURFACE BOUNDARY THAT WILL BE FURTHER
DISPLACED BY THIS EVENING/S COMPLEX WILL LINGER. HEAVY RAIN
CONTINUES TO BE MAIN CONCERN WITH QPF BULLSEYES OF SEVERAL INCHES IN
CWA REALISTIC. WILL CERTAINLY MONITOR TRENDS FROM THIS EVENING...FOR
NECESSITY OF FLASH FLOOD WATCH IN LATER PERIODS. LATEST MODELS
CONTINUE TO SLOW SYSTEM SOME...AND HAVE RAISED POPS INTO SAT WITH
POTENTIAL LINGERING UNTIL UPPER TROUGH PASSES SE IN AFTERNOON.

.LONG TERM...SATURDAY NIGHT THROUGH THURSDAY...
WITH FOCUS ON NEAR TERM ISSUES...FEW CHANGES TO EXTENDED. MODELS
CONTINUE TO ADVERTISE UPPER RIDGE MIGRATING EAST WITH LINGERING HIGH
MOISTURE AT H8 KEEPING WARM AND HUMID CONDITIONS WELL INTO NEXT
WEEK. STILL LOOKS LIKE POTENTIAL FRONTAL BOUNDARY DROPPING DOWN AND
HANGING UP OVER AREA MID WEEK AND KEPT SLIGHT TO LOW CHANCE POPS IN
PLACE TUE NIGHT INTO THU.

..SHEETS..
&&

.AVIATION...
VFR CONDITIONS THIS AFTERNOON WITH SCT-BKN CU AOA 3KFT WILL GIVE WAY
TO OCCASIONAL MVFR CONDITIONS TONIGHT AS TSRA MOVE ACROSS THE AREA.
KCID/KDBQ MAY SEE TSRA ACTIVITY BY SUNSET /AFTER 21Z/...WHILE
KMLI/KBRL ARE MORE LIKELY IN THE OVERNIGHT HOURS /AFTER 01Z/.
ACTIVITY MAY PERSIST FOR A COUPLE OF HOURS AT EACH SITE BEFORE
MOVING THROUGH.

MAYES

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.

&&

SHEETS/MAYES
Hazardous weather outlook, Jun 21, 3:02 PM CDT, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
302 PM CDT THU JUN 21 2007

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-222015-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
302 PM CDT THU JUN 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING WEST OF THE MISSISSIPPI RIVER AND NORTH OF A LINE FROM
FAIRFIELD IOWA TO MOLINE ILLINOIS...AND A SLIGHT RISK OF SEVERE
WEATHER ELSEWHERE IN THE FORECAST AREA. SEVERAL FRONTAL BOUNDARIES
ARE INTERACTING THIS AFTERNOON IN PARTS OF IOWA...EXTENDING INTO
MINNESOTA AND WISCONSIN. DAYTIME HEATING HAS ALSO ALLOWED
INSTABILITY TO BUILD IN CENTRAL AND EASTERN IOWA. THUNDERSTORMS
ARE EXPECTED TO DEVELOP NEAR THE HIGHWAY 20 TO HIGHWAY 30
CORRIDOR THIS AFTERNOON AND MOVE SOUTHEAST ACROSS THE AREA. THE
BIGGEST THREAT WITH THUNDERSTORMS IN THE AFTERNOON AND EARLY
EVENING WILL BE FROM LARGE HAIL UP TO 2 INCHES IN DIAMETER AND
DAMAGING WINDS. LATER TONIGHT...A LARGER COMPLEX OF THUNDERSTORMS
IS ALSO EXPECTED TO MOVE ACROSS THE AREA. THE MAIN THREAT WITH
THIS THUNDERSTORM COMPLEX WILL BE FROM DAMAGING WINDS UP TO 70
MPH...WITH SEVERE HAIL ALSO A POSSIBILITY. LOCALLY HEAVY RAIN IS
ALSO A POSSIBILITY WITH ALL THUNDERSTORMS THROUGH THE OVERNIGHT
HOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON FRIDAY AFTERNOON
AND EVENING INTO THE OVERNIGHT HOURS. THUNDERSTORMS ARE AGAIN
EXPECTED TO DEVELOP NEAR LINGERING FRONTAL BOUNDARIES FRIDAY
AFTERNOON AND NIGHT. ALTHOUGH THERE WILL BE A CHANCE FOR SOME OF
THESE STORMS TO BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL
ESPECIALLY SOUTH OF INTERSTATE 80... THE MAIN THREAT WILL BE
TRANSITIONING TO VERY HEAVY RAINFALL. DEPENDING ON WHERE AND HOW
MUCH RAINFALL OCCURS THURSDAY AND THURSDAY NIGHT...SEVERAL MORE
BOUTS OF HEAVY RAIN PRODUCING THUNDERSTORMS FRIDAY INTO SATURDAY
MORNING MAY EVENTUALLY LEAD TO FLASH FLOODING AND RIVER FLOODING.
CURRENT INDICATIONS SUGGEST THAT AN ADDITIONAL 2 TO 4 INCHES OF
RAINFALL...WITH LOCALLY HIGHER AMOUNTS...MAY OCCUR IN PORTIONS OF
THE AREA FROM FRIDAY THROUGH SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND
TONIGHT...PARTICULARLY NORTH OF A LINE FROM FAIRFIELD IOWA TO
GALESBURG ILLINOIS.

MAYES

In the hours before

Local storm report, Jun 21, 7:02 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
702 PM CDT THU JUN 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 PM     HAIL             SHELLSBURG              42.09N 91.87W
06/21/2007  M0.88 INCH       BENTON             IA   EMERGENCY MNGR

&&

15
Local storm report, Jun 21, 7:25 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
725 PM CDT THU JUN 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND GST     1 SW CEDAR RAPIDS       41.96N 91.68W
06/21/2007  E60.00 MPH       LINN               IA   TRAINED SPOTTER

            NEAR EDGEWOOD RD HWY 30 - STRONG GUSTY WIND AND VERY
            HEAVY RAIN

&&

15
Local storm report, Jun 21, 7:30 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
730 PM CDT THU JUN 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     HAIL             SOLON                   41.81N 91.49W
06/21/2007  E0.25 INCH       JOHNSON            IA   TRAINED SPOTTER

0726 PM     TSTM WND GST     SOLON                   41.81N 91.49W
06/21/2007  E50 MPH          JOHNSON            IA   TRAINED SPOTTER

&&

15
Local storm report, Jun 21, 7:58 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
758 PM CDT THU JUN 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     WELLMAN                 41.47N 91.84W
06/21/2007                   WASHINGTON         IA   LAW ENFORCEMENT

            TREES DOWNED BY STRONG WIND

0645 PM     HAIL             5 NNE HOLBROOK          41.65N 91.89W
06/21/2007  E0.75 INCH       IOWA               IA   TRAINED SPOTTER

0730 PM     HEAVY RAIN       5 NNE HOLBROOK          41.65N 91.89W
06/21/2007  M2.50 INCH       IOWA               IA   TRAINED SPOTTER

0755 PM     HAIL             1 W TENNESSEE           40.41N 90.85W
06/21/2007  E1.00 INCH       MCDONOUGH          IL   TRAINED SPOTTER

            HAIL COVERING GROUND

&&

15
Local storm report, Jun 21, 8:19 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
819 PM CDT THU JUN 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0809 PM     FUNNEL CLOUD     1 S SUNBURY             41.65N 90.93W
06/21/2007                   CEDAR              IA   PUBLIC

            MILE MARKER 278 ON I-80. FUNNEL CLOUD REPORTED GOING UP
            AND DOWN. NO TOUCHDOWN.

&&

ELLIOTT
Local storm report, Jun 21, 8:23 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
823 PM CDT THU JUN 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     HEAVY RAIN       1 W TENNESSEE           40.41N 90.86W
06/21/2007  M0.45 INCH       MCDONOUGH          IL   TRAINED SPOTTER

            RAIN FELL IN 10 MINUTES

0746 PM     TSTM WND GST     MUSCATINE               41.42N 91.07W
06/21/2007  M39.00 MPH       MUSCATINE          IA   AWOS

0756 PM     TSTM WND GST     MUSCATINE               41.42N 91.07W
06/21/2007  M53.00 MPH       MUSCATINE          IA   AWOS

0814 PM     TSTM WND GST     WEST BURLINGTON         40.82N 91.18W
06/21/2007  E50.00 MPH       DES MOINES         IA   TRAINED SPOTTER

0815 PM     FUNNEL CLOUD     SUNBURY                 41.67N 90.93W
06/21/2007                   CEDAR              IA   LAW ENFORCEMENT

            PUBLIC REPORT

0815 PM     TSTM WND GST     4 S MEDIAPOLIS          40.96N 91.16W
06/21/2007  E50.00 MPH       DES MOINES         IA   TRAINED SPOTTER

&&

15

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:56 PM CDTSevere Thunderstorm WarningDVNMcDonough34 min
Jun 21, 8:07 PM CDTSevere Thunderstorm WarningDVNRock Island38 min
Jun 21, 8:22 PM CDTSevere Thunderstorm WarningDVNHenderson23 min
Jun 21, 8:41 PM CDTSevere Thunderstorm WarningDVNWarren35 min
Jun 21, 9:10 PM CDTSevere Thunderstorm WarningDVNHancock35 min
Jun 22, 12:45 AM CDTSevere Thunderstorm WarningDVNHenderson60 min
Jun 22, 4:02 AM CDTFlash Flood WarningDVNMcDonough6 hr
Jun 22, 4:39 AM CDTFlash Flood WatchDVNHancock, Henderson, McDonough, Mercer, Warren7 hr
Jun 22, 5:56 AM CDTFlash Flood WarningDVNHancock6 hr
Jun 22, 6:52 AM CDTFlash Flood WarningDVNHenderson6 hr
Jun 22, 9:13 AM CDTFlash Flood WarningDVNMcDonough4 hr
Jun 22, 3:16 PM CDTFlash Flood WatchDVNBureau, Carroll, Hancock, Henderson, Henry, Jo Daviess and 7 more24 hr
Jun 22, 6:57 PM CDTFlash Flood WarningDVNHancock, Henderson, McDonough9 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.